# SDR 2002FA0000146

- Difficulty date: January 16, 2002
- Submitted: January 29, 2002
- Operation: General aviation
- Aircraft: N382X
- Make and model: Maule M-5-235C
- Aircraft serial: 7021C
- Engine: Lyc O540*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 317729
- Condition: Loose
- Location: Rudder
- Part time: 1,660 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, WINDS WERE DOWN RUNWAY AT 15 MPH, THE LEFT RUDDER CABLE CAME LOOSE AT AIRCRAFT NICOPRESS SLEEVE CAUSING AIRCRAFT TO GROUND LOOP.  THERE WAS NO EVIDENCE OF CORROSION ON CABLE OR SLEEVE AND SLEEVE WAS PREVIOUSLY INSPECTED FOR CORRECT SWEDGE PER AD.  THE AIRCRAFT IS REPAIRABLE AND WILL BE REPLACING ALL CABLES AND DOUBLING THE NUMBER OF NICOPRESS SLEEVES TO ENSURE SECURITY.
